# SDR MWEA010679

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4912583501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 IN FORWARD PIT HAS MODERATE CORROSION STATION 218-237.  BLENDED CORROSION ON LONGERON, LOCATED AND DRILLED NEW SPLICE, FABRICATED EXTERNAL DOUBLER, INSTALLED DOUBLER AND SPLICE.
